Subdirectly irreducible modular p-algebras. (English) Zbl 0258.06005


06C05 Modular lattices, Desarguesian lattices
06C15 Complemented lattices, orthocomplemented lattices and posets
Full Text: DOI


[1] G. Birkhoff,Lattice Theory, 3rd. Ed. (Amer. Math. Soc. Colloq. Publ.25, Providence, R. I. 1967). · Zbl 0153.02501
[2] R. Balbes and A. Horn,Stone lattices, Duke Math. J.37 (1970), 537–546. · Zbl 0207.02802
[3] O. Frink,Pseudo-complements in semi-lattices, Duke Math. J.29 (1962), 505–514. · Zbl 0114.01602
[4] G. Grätzer,Stone algebras form an equational class, J. Austral. Math. Soc.9 (1969), 308–309. · Zbl 0175.01305
[5] M. F. Janowitz,A characterization of standard ideals, Acta Math. Acad. Sci. Hungar.16 (1965), 289–301. · Zbl 0139.01202
[6] T. Katriňák,Über eine Konstruktion der distributiven pseudokomplementären Verbände, Math. Nachr.53 (1972), 85–99. · Zbl 0222.06005
[7] T. Katriňák,Primitive Klassen von modularen S-algebren, (to appear in J. reine angew. Math.)
[8] H. Lakser,Subdirectly irreducible pseudocomplemented distributive lattices, Notices A. M. S.17, No.1 (1970).
[9] K. B. Lee,Equational classes of distributive pseudo-complemented lattices, Canad. J. Math.22 (1970), 881–891. · Zbl 0244.06009
[10] P. V. Venkatanarasimhan,Ideals in semi-lattices, J. Indian Math. Soc. (N.S.)30 (1966), 47–53. · Zbl 0158.01604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.